# SDR SWAA950575

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 594
- Condition: Failed
- Location: Nr 3 Mlg Wheel
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM LBB, NUMBER 3 MAIN GEAR WHEEL ASSEMBLY SEPARATED FROM BRAKE ASSEMBLY.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT ABQ.  INSPECTED AND FOUND THE REASON FOR SEPARATION WAS DUE TO FAILED WHEEL BEARING.  REPLACED NUMBER 3 AND 4 MAIN GEAR WHEEL ASSEMBLIES, NUMBER 3 BRAKE ASSEMBLY AND ANTI-SKID TRANSDUCER PER BOEING M/M.
